Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation

Research output: Contribution to journalArticle

Abstract

In this paper, we consider the approximating KPZ equation introduced by Funaki and Quastel (2015), which is suitable for studying invariant measures. They showed that the stationary solution of the approximating equation converges to the Cole–Hopf solution of the KPZ equation with extra term [Formula presented]t. On the other hand, Gubinelli and Perkowski (2017) gave a pathwise meaning to the KPZ equation as an application of the paracontrolled calculus. We show that Funaki and Quastel's result is extended to nonstationary solutions by using the paracontrolled calculus.

Original languageEnglish
Pages (from-to)1238-1293
Number of pages56
JournalStochastic Processes and their Applications
Volume128
Issue number4
DOIs
Publication statusPublished - Apr 1 2018
Externally publishedYes

Fingerprint

KPZ Equation
Calculus
Approximation
Stationary Solutions
Invariant Measure
Converge
Term

All Science Journal Classification (ASJC) codes

  • Statistics and Probability
  • Modelling and Simulation
  • Applied Mathematics

Cite this

Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation. / Hoshino, Masato.

In: Stochastic Processes and their Applications, Vol. 128, No. 4, 01.04.2018, p. 1238-1293.

Research output: Contribution to journalArticle

@article{cb0dacaddb3d42c7b813d4e66a97cdf5,
title = "Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation",
abstract = "In this paper, we consider the approximating KPZ equation introduced by Funaki and Quastel (2015), which is suitable for studying invariant measures. They showed that the stationary solution of the approximating equation converges to the Cole–Hopf solution of the KPZ equation with extra term [Formula presented]t. On the other hand, Gubinelli and Perkowski (2017) gave a pathwise meaning to the KPZ equation as an application of the paracontrolled calculus. We show that Funaki and Quastel's result is extended to nonstationary solutions by using the paracontrolled calculus.",
author = "Masato Hoshino",
year = "2018",
month = "4",
day = "1",
doi = "10.1016/j.spa.2017.07.001",
language = "English",
volume = "128",
pages = "1238--1293",
journal = "Stochastic Processes and their Applications",
issn = "0304-4149",
publisher = "Elsevier",
number = "4",

}

TY - JOUR

T1 - Paracontrolled calculus and Funaki–Quastel approximation for the KPZ equation

AU - Hoshino, Masato

PY - 2018/4/1

Y1 - 2018/4/1

N2 - In this paper, we consider the approximating KPZ equation introduced by Funaki and Quastel (2015), which is suitable for studying invariant measures. They showed that the stationary solution of the approximating equation converges to the Cole–Hopf solution of the KPZ equation with extra term [Formula presented]t. On the other hand, Gubinelli and Perkowski (2017) gave a pathwise meaning to the KPZ equation as an application of the paracontrolled calculus. We show that Funaki and Quastel's result is extended to nonstationary solutions by using the paracontrolled calculus.

AB - In this paper, we consider the approximating KPZ equation introduced by Funaki and Quastel (2015), which is suitable for studying invariant measures. They showed that the stationary solution of the approximating equation converges to the Cole–Hopf solution of the KPZ equation with extra term [Formula presented]t. On the other hand, Gubinelli and Perkowski (2017) gave a pathwise meaning to the KPZ equation as an application of the paracontrolled calculus. We show that Funaki and Quastel's result is extended to nonstationary solutions by using the paracontrolled calculus.

UR - http://www.scopus.com/inward/record.url?scp=85027455941&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85027455941&partnerID=8YFLogxK

U2 - 10.1016/j.spa.2017.07.001

DO - 10.1016/j.spa.2017.07.001

M3 - Article

VL - 128

SP - 1238

EP - 1293

JO - Stochastic Processes and their Applications

JF - Stochastic Processes and their Applications

SN - 0304-4149

IS - 4

ER -